# SDR AU990991

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 6420 · Tail Rotor Head
- Part: Fairing
- Part number: 360A33103427
- Condition: Cracked
- Location: Tail Rotor
- Component: 360A33100209
- Stage of operation: DE
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) TAIL ROTOR FENESTRON ASSEMBLY ROTATING FAIRING CRACKED.
